| Model Number |
FF-410595 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Fax number: (b)(6).A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and exchange of textured device.
Event or Problem Description
Healthcare professional reported left side rupture and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation- based on the device analysis grid, the assessments of the complaint are: ¿ rupture : observed broken sharp assessed as an unidentified (tear) opening and missing piece of the shell assessed as to inconclusive.¿ anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.Additional observations: ¿ crease flat observed in the device.